# SDR 95ZZZX2155

- Difficulty date: March 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5313Y
- Make and model: Hughes 369D
- Aircraft serial: 490496D
- System (JASC): 1100 · Placards and Markings
- Part: Tail Boom
- Part number: 369D23500101
- Condition: Data Plate Gone
- Location: Air Frame
- Part time: 4,350 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, THE DATA PLATE WAS FOUND MISSING.  THESE ARE TINFOIL DATA PLATES GLUED IN PLACE AND ARE OFTEN MISSING.  SUBMITTED PAPER WORK FOR REPLACEMENT DATA PLATE.
